# SDR Y2PA20130306010

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 22,915 hours, 11,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 950 L14-15r
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY PROCEDURE, EMERGENCY DESCENT, UNSCHEDULED LANDING.  FUSELAGE SKIN CRACKED AT BS 950 BETWEEN L14-15R, DISCOVERED DURING C-CHECK INSPECTION.  MX REPAIRED IAW SRM 54-04, FIG 46.
